# SDR SWIA200412965

- Difficulty date: February 12, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 3,965 hours, 3,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RIGHT FLOOR SUPPORT ANGLE RBL 42 CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  ANGLE AT FS 261 RIGHT REPAIRED IAW CRJ REO 601R-53-61-117 REV A AND RII 53-401.  P/N:  601R53-61-117-4, 601R53-61-117-2.
